Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ihateacnesobad

Headaches after finishing Accutane

Has anyone experienced headaches AFTER you finished your accutane course? About 2-4 days after I finished a 7 month course I get a headache in the same spot everyday. It's not consistent but once every 20-30 minutes I get a real sharp pain in one spot of my head then it goes away quick. I have been told my body needs to adjust from being off accutane. Has anyone else experienced this as well?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×